Differential and Integral Equations

Maximal regularity in $L^p(\Bbb R^N)$ for a class of elliptic operators with unbounded coefficients

Giovanni Cupini and Simona Fornaro

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Strongly elliptic differential operators with (possibly) unbounded lower-order coefficients are shown to generate $C_0$ semigroups on $L^p(\mathbb R^N)$, $1 < p < +\infty$. An explicit characterization of the domain is given.

Article information

Source
Differential Integral Equations Volume 17, Number 3-4 (2004), 259-296.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060434

Mathematical Reviews number (MathSciNet)
MR2037979

Zentralblatt MATH identifier
1174.35394

Subjects
Primary: 35J70: Degenerate elliptic equations
Secondary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Citation

Cupini, Giovanni; Fornaro, Simona. Maximal regularity in $L^p(\Bbb R^N)$ for a class of elliptic operators with unbounded coefficients. Differential Integral Equations 17 (2004), no. 3-4, 259--296. https://projecteuclid.org/euclid.die/1356060434.


Export citation